# SDR DALA2022071104824

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,335 hours, 40,615 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 NEED TO PERFORM PASSENGER CREW DOOR SPECIAL PRECAUTIONS BEFORE AND AFTER WORK AND INSTALL AND REMOVE SAFETY PIN ON HEAD RESERVOIR SLIDERAFT ON DOOR 831,841,832 AND 842 IN PASSENGER CABIN. COMPLIED WITH SPECIAL SAFETY PRECAUTIONS PER A320 AMM 25-62-44-000-804-A, 25-62-44-000-012-A, 52-10-00-860-001-A, 52-10-00-860-002-A, 25-62-44-400-803-A AND 25-62-44-400-007-A. (2312176)
